# SDR IPXA2017022714451

- Difficulty date: February 3, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220555
- Condition: Corroded
- Location: Bs 1501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LONGERON 18R CORRODED AT BS 1501.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT LONGERON IAW DWG AEA0220 AND SRM 51-33-01.
